MathSciNet Relay Station
MathSciNet bibliographic data
MR1679978 32S40 (14F10 32S25)
Sabbah, Claude Hypergeometric period for a tame polynomial. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 7, 603–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement